# SDR DL72L000673

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 69,115 hours, 46,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Overwing
- Component: Light Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT IS INOP.  T/S SYSTEM AND CLEANED CORROSION FROM LIGHT SOCKETS AND REPLACED BULBS.  NOW CHECKS NORMALLY.
